# SDR UALA2013010300032

- Difficulty date: January 2, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 84,388 hours, 13,480 cycles
- Engine: Pwa PW4060
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Button
- Condition: Dirty
- Location: Nr 1 Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NR 1 FIRE BOTTLE SQUIB TEST THE RIGHT LIGHT IS INOP.  CLEANED ENGINE 1 SQUIB PUSH BUTTON, OPS NORMAL.
